CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A note on the cover degeneracy of graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2006, 卷号: 51, 期号: 2, 页码: 170-173
Authors:  Zhang, L;  Wu, BYDR
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
planar graph  cover degeneracy  chromatic number  
Hamiltonian jump graphs 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 289, 期号: 1-3, 页码: 95-106
Authors:  Wu, BYDR;  Meng, JX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
jump graph  line graph  Hamilton cycle